# SDR SWAA114105

- Difficulty date: June 2, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 77,261 hours, 62,928 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C40297
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT WING NR 2 SLAT DELAMINATED AT AFT O/B EDGE OF SLAT.  REMOVED AND REPLACED NR 2 SLAT ASSY PER MM.
